I would totally agree with Yanxia about Case 1 probably being an ABsubgroup as being the most likely answer to your first case, but it would be wonderful if you were able to follow up the case at six months, just in case it is a genuine case where the B transferase is so "weak", that it is almost "overwhelmed" by the A transferase.
Another possible explanation, one which is unusual, but not unknown with monoclonal ABO antibodies (and will not be popular with the manufacturer of your ABO reagents!), is that your anti-B is actually an anti-B(A), whereby the anti-B is capable of reacting weakly with group A red cells (the opposite can also happen with anti-A(B) whereby an apparent anti-A can react weakly with group B red cells).
Case two is very intriguing. I would echo that anti-Lua is not what would generally be considered to be clinically significant. There certainly appears to be an anti-Lua there, which is sensitising his red cells in vivo, which may well have been introduced by transfusion of another component (given his pathology, I am assuming that he has received more than just this unit of platelets within fairly recent times). However, it could well be that the plasma from this particular unit of platelets could have contained an antibody directed against a completely different low-prevalence antigen, such as an antigen within the 700 series. If this is the case, even a relatively large Reference Laboratory may well have grave difficulty in identifying the specificity, as they may not have access to red cells expressing the cognate antigen. In addition, such antibodies often cross-react with multiple low prevalence antigens, and, on top of that, individuals who make such antibodies often produce multiple antibodies directed against actual low-prevalence antigens (by that, I mean that this is not cross-reactivity). This would explain the positive DAT. Some of these antibodies do cause red cell destruction, which would explain the later negative DAT, but not to such an extent that you would see symptoms such as dark urine.
Obviously, I have no idea of the drugs he is taking, but this doesn't sound like a drug-induced reaction to me, as I would certainly expect to see dark urine, and other evidence of haemolysis.